# SDR KCSA061514

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OVERWING LONGERON I/B CHORD AT BS 1247, WL 172, RBL 116.
